Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MandyP

Reactions with Doryx?

Recommended Posts

I have been on Doryx for a little over a month now. I have had a horrible experience just within the last week with my hands itching, burning, and HURTING. Has anyone else experienced this? I have gone through the whole phase of my acne getting worse before it gets better and now that its finally of the road to getting better I dont want to stop taking the meds but my hands HURT! Any input I can get would be greatly appreciated.

Share this post


Link to post
Share on other sites

Oh my God! I just made a separate post about this. My palms are on fire - they're burning so much. Not much itching, though, and it's more burning than actual PAIN, although the burning itself is obviously painful. I'm going to call my pharmacist tomorrow, because I can't deal with this. I'm rather glad to hear someone else experienced this - what did you end up doing?

Sent you a PM too. ^_^

Edited by HLJ

Share this post


Link to post
Share on other sites
Oh my God! I just made a separate post about this. My palms are on fire - they're burning so much. Not much itching, though, and it's more burning than actual PAIN, although the burning itself is obviously painful. I'm going to call my pharmacist tomorrow, because I can't deal with this. I'm rather glad to hear someone else experienced this - what did you end up doing?

Sent you a PM too. ^_^

Glad to hear I'm not the only one! I just had an appointment with my dermatologist last week and she said she has seen this happen before. She told me to stop taking it immediately (which I already had stopped because I couldnt take the pain anymore...I was starting to blister on my hands!) because she had seen it get so bad to the point people lost their NAILS! EEK! So now I have been prescribed solydine (sp?) and it makes me vomit so Im screwed. My only option left is accutane and I will not take that. Are you still taking the doryx?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×